# SDR ABXA9700075

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: SS095700361B
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD SLAT TRACK FITTING AT NR 2 TRACK CRACKED.  REPLACED NR 2 SLAT TRACK FITTING, IAW DC9 SRM 51-30-01.
